| Catalog Number |
99400-000001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer, a biomedical engineer, evaluated the device and was unable to duplicate the reported issue.After observing proper device operation through functional and performance testing, the device was returned for use.The device was not returned to physio-control for an evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted physio-control to report that they were using this device on a patient and when they switched it into manual mode the device kept going back into aed mode.As a result, manual defibrillation may have been unavailable or delayed, if it was needed.There was no report of any adverse effect to the patient as a result of the reported issue.Physio-control contacted the customer to request additional information on the patient.No response has been received from the customer.